# SDR REXA2022111002469

- Difficulty date: October 17, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Bs 280-333 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS DEEP PITTING ALONG BELLY ATTACH FLANGE BETWEEN F.S.280.00 AND 333.00	REPLACED STRINGER
